Balance Properties and Distribution of Squares in Circular Words

Risultato della ricerca: Chapter

Abstract

We study balance properties of circular words over alphabets ofsize greater than two. We give some new characterizations ofbalanced words connected to the Kawasaki-Ising model and to thenotion of derivative of a word. Moreover we consider two differentgeneralizations of the notion of balance, and we find some relations betweenthem. Some of our results can be generalised to non periodic infinite words as well.
Lingua originaleEnglish
Titolo della pubblicazione ospiteProc. 12th International Conference on Developments in Language Theory. Lecture Notes in Computer Science
Pagine504-515
Numero di pagine11
Stato di pubblicazionePublished - 2008

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Cita questo

Mantaci, S., Restivo, A., & Mantaci, R. (2008). Balance Properties and Distribution of Squares in Circular Words. In Proc. 12th International Conference on Developments in Language Theory. Lecture Notes in Computer Science (pagg. 504-515)